MathSciNet Relay Station
MathSciNet bibliographic data
MR1265855 (95b:20089) 20M17 (20C33)
Putcha, Mohan S. Classification of monoids of Lie type. J. Algebra 163 (1994), no. 3, 636–662.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement